Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 230, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Aug 21, 2021, 9:51 AM CDT for Jackson County, Woodruff County, Arkansas. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2021, 9:51 AM CDT (14:51 UTC)
- Expired
- Aug 28, 2021, 10:34 AM CDT
- In force
- 7 days
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 102 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cache River at Patterson (PTTA4). The gauge peaked at 9.64 ft at Aug 25, 2021, 1:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07077500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
207
WGUS44 KLZK 211451
FLWLZK
Flood Warning
National Weather Service Little Rock AR
951 AM CDT Sat Aug 21 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-221500-
/O.NEW.KLZK.FL.W.0230.210821T1451Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM CDT Sat Aug 21 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Cache River Near Patterson.
* From this morning until further notice.
* At 9:15 AM CDT Saturday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Cache River
Patterson 9.0 8.5 Sat 9 AM 8.5 8.7 8.8 9.0 1 AM 8/26
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
6714 follow-up statements
485
WGUS84 KLZK 220217
FLSLZK
Flood Statement
National Weather Service Little Rock AR
917 PM CDT Sat Aug 21 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-230230-
/O.CON.KLZK.FL.W.0230.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.210826T0000Z.210826T0000Z.000000T0000Z.NO/
917 PM CDT Sat Aug 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* Until further notice.
* At 8:15 PM CDT Saturday the stage was 8.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Cache River
Patterson 9.0 8.6 Sat 8 PM 8.6 8.8 8.9 9.0 7 PM 08/25
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
70850
WGUS84 KLZK 221354
FLSLZK
Flood Statement
National Weather Service Little Rock AR
854 AM CDT Sun Aug 22 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-231400-
/O.CON.KLZK.FL.W.0230.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.210823T0600Z.210825T0600Z.000000T0000Z.NO/
854 AM CDT Sun Aug 22 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* Until further notice.
* At 8:15 AM CDT Sunday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight and continue rising to a crest of 9.3 feet
early Wednesday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Mon Tue Wed Crest Time Date
Cache River
Patterson 9.0 8.8 Sun 8 AM 9.0 9.2 9.3 9.3 1 AM 8/25
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
67949
WGUS84 KLZK 230104
FLSLZK
Flood Statement
National Weather Service Little Rock AR
804 PM CDT Sun Aug 22 2021
...The Flood Warning continues for the following river in Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-240115-
/O.CON.KLZK.FL.W.0230.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.210823T0600Z.210825T0600Z.000000T0000Z.NO/
804 PM CDT Sun Aug 22 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* Until further notice.
* At 7:15 PM CDT Sunday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Monday morning and continue rising to a crest of 9.3 feet early
Wednesday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Mon Tue Wed Crest Time Date
Cache River
Patterson 9.0 9.0 Sun 7 PM 9.1 9.2 9.3 9.3 1 AM 8/25
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
70080
WGUS84 KLZK 231439
FLSLZK
Flood Statement
National Weather Service Little Rock AR
939 AM CDT Mon Aug 23 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-241445-
/O.CON.KLZK.FL.W.0230.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.210824T1200Z.000000T0000Z.NO/
939 AM CDT Mon Aug 23 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* Until further notice.
* At 9:15 AM CDT Monday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.5 feet
tomorrow. It is expected to hold nearly steady for several days.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Tue Wed Thu Crest Time Date
Cache River
Patterson 9.0 9.2 Mon 9 AM 9.5 9.5 9.5 9.5 7 AM 8/24
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
57146
WGUS84 KLZK 240019
FLSLZK
Flood Statement
National Weather Service Little Rock AR
719 PM CDT Mon Aug 23 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-250030-
/O.CON.KLZK.FL.W.0230.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.210824T0600Z.000000T0000Z.NO/
719 PM CDT Mon Aug 23 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* Until further notice.
* At 6:15 PM CDT Monday the stage was 9.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest near 9.5 feet
just after midnight tonight and remain near 9.5 feet for much of
the week.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
* Impact...At 10.0 feet, Pastureland and cropland not protected by
levees in Jackson and Woodruff counties affected. Water is over
portions of State Highway 37 and deep along the shoulders of State
Highway 18 near Grubbs. Water over portions of Woodruff County
Road 775 north of State Highway 260.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Tue Wed Thu Crest Time Date
Cache River
Patterson 9.0 9.4 Mon 6 PM 9.5 9.5 9.5 NEAR CREST
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
DTC341
WGUS84 KLZK 241526
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1026 AM CDT Tue Aug 24 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-251530-
/O.CON.KLZK.FL.W.0230.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.210824T1800Z.000000T0000Z.NO/
1026 AM CDT Tue Aug 24 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* Until further notice.
* At 10:15 AM CDT Tuesday the stage was 9.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is at near crest.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Wed Thu Fri Crest Time Date
Cache River
Patterson 9.0 9.6 Tue 10 AM 9.6 9.6 9.4 ***Near Crest***
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
233479
WGUS84 KLZK 250047
FLSLZK
Flood Statement
National Weather Service Little Rock AR
747 PM CDT Tue Aug 24 2021
...The Flood Warning continues for the following river in Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-260100-
/O.CON.KLZK.FL.W.0230.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.210825T0015Z.000000T0000Z.NO/
747 PM CDT Tue Aug 24 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* Until further notice.
* At 7:15 PM CDT Tuesday the stage was 9.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Wed Thu Fri Crest Time Date
Cache River
Patterson 9.0 9.6 Tue 7 PM 9.6 9.6 9.4 ***CRESTING***
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
70294
WGUS84 KLZK 251508
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1008 AM CDT Wed Aug 25 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-261515-
/O.EXT.KLZK.FL.W.0230.000000T0000Z-210831T1200Z/
/PTTA4.1.ER.000000T0000Z.210825T1345Z.210830T0600Z.NO/
1008 AM CDT Wed Aug 25 2021
...The Flood Warning is now in effect until Tuesday morning...
The Flood Warning continues for
the Cache River Near Patterson.
* Until Tuesday morning.
* At 9:15 AM CDT Wednesday the stage was 9.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is currently cresting and is expected to fall
below flood stage early Monday morning and continue falling to 8.9
feet Monday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time Date
Cache River
Patterson 9.0 9.6 Wed 9 AM 9.6 9.4 9.2 ***Cresting***
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
233785
WGUS84 KLZK 260110
FLSLZK
Flood Statement
National Weather Service Little Rock AR
810 PM CDT Wed Aug 25 2021
...The Flood Warning continues for the following river in Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-270115-
/O.EXT.KLZK.FL.W.0230.000000T0000Z-210830T1800Z/
/PTTA4.1.ER.000000T0000Z.210825T1345Z.210829T1200Z.NO/
810 PM CDT Wed Aug 25 2021
...The Flood Warning is now in effect until early Monday afternoon...
The Flood Warning continues for
the Cache River Near Patterson.
* Until early Monday afternoon.
* At 7:15 PM CDT Wednesday the stage was 9.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has crested at a stage of 9.6 feet and will
begin a slow fall to a stage of 9.0 feet by early Sunday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time Date
Cache River
Patterson 9.0 9.6 Wed 7 PM 9.4 9.3 9.1 STEADY
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
70935
WGUS84 KLZK 261537
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1037 AM CDT Thu Aug 26 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-271545-
/O.EXT.KLZK.FL.W.0230.000000T0000Z-210829T1800Z/
/PTTA4.1.ER.000000T0000Z.210825T1345Z.210828T1200Z.NO/
1037 AM CDT Thu Aug 26 2021
...The Flood Warning is now in effect until early Sunday afternoon...
The Flood Warning continues for
the Cache River Near Patterson.
* Until early Sunday afternoon.
* At 10:15 AM CDT Thursday the stage was 9.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage
Saturday morning and continue falling to 8.0 feet Tuesday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Cache River
Patterson 9.0 9.5 Thu 10 AM 9.2 8.9 8.7 Falling
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
233629
WGUS84 KLZK 270201
FLSLZK
Flood Statement
National Weather Service Little Rock AR
901 PM CDT Thu Aug 26 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-280215-
/O.EXT.KLZK.FL.W.0230.000000T0000Z-210830T0000Z/
/PTTA4.1.ER.000000T0000Z.210825T1345Z.210828T1800Z.NO/
901 PM CDT Thu Aug 26 2021
...The Flood Warning is now in effect until Sunday evening...
The Flood Warning continues for
the Cache River Near Patterson.
* Until Sunday evening.
* At 7:15 PM CDT Thursday the stage was 9.3 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Saturday afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Cache River
Patterson 9.0 9.3 Thu 7 PM 9.1 8.9 8.6 ***Falling***
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
Goudsward976
WGUS84 KLZK 271421
FLSLZK
Flood Statement
National Weather Service Little Rock AR
921 AM CDT Fri Aug 27 2021
...The Flood Warning continues for the following river in Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-281430-
/O.EXT.KLZK.FL.W.0230.000000T0000Z-210829T1800Z/
/PTTA4.1.ER.000000T0000Z.210825T1345Z.210828T1200Z.NO/
921 AM CDT Fri Aug 27 2021
...The Flood Warning is now in effect until early Sunday afternoon...
The Flood Warning continues for
the Cache River Near Patterson.
* Until early Sunday afternoon.
* At 8:15 AM CDT Friday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage by
early Saturday afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Cache River
Patterson 9.0 9.2 Fri 8 AM 9.0 8.7 8.4 FALLING
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
70494
WGUS84 KLZK 280039
FLSLZK
Flood Statement
National Weather Service Little Rock AR
739 PM CDT Fri Aug 27 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-290045-
/O.EXT.KLZK.FL.W.0230.000000T0000Z-210829T1200Z/
/PTTA4.1.ER.000000T0000Z.210825T1345Z.210828T0600Z.NO/
739 PM CDT Fri Aug 27 2021
...The Flood Warning is now in effect until Sunday morning...
The Flood Warning continues for
the Cache River Near Patterson.
* Until Sunday morning.
* At 7:15 PM CDT Friday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Saturday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Cache River
Patterson 9.0 9.1 Fri 7 PM 8.9 8.6 8.3 ***Falling***
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
Goudsward552
WGUS84 KLZK 281534
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1034 AM CDT Sat Aug 28 2021
...The Flood Warning is cancelled for the following river in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
ARC067-147-281645-
/O.CAN.KLZK.FL.W.0230.000000T0000Z-210828T1534Z/
/PTTA4.1.ER.000000T0000Z.210825T1345Z.000000T0000Z.NO/
1034 AM CDT Sat Aug 28 2021
...The Flood Warning for the Cache River Near Patterson has been
cancelled...
The Flood Warning is cancelled for
the Cache River Near Patterson.
* At 10:15 AM CDT Saturday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river has fallen below flood stage and will
continue to fall to a stage of 8.0 feet by Monday evening.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Cache River
Patterson 9.0 8.9 Sat 10 AM 8.6 8.1 7.7 FALLING
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
70What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Aug 21, 6:25 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Aug 21, 6:25 AM CDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 625 AM CDT Sat Aug 21 2021 .UPDATE... Updated to include the 12z aviation discussion. && .AVIATION... VFR conditions will prevail at most terminals to begin the forecast period w/ the exception of the northern sites (KHRO/KBPK) where rain/isolated t-storms could lower cigs/vsby. The central/southeastern sites could see this activity between 14Z-17Z. Redevelopment of convection is possible later in the forecast period, but confidence at the moment is low and will be updated in later aviation discussions. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 92 72 92 73 / 60 30 10 0 Camden AR 94 74 96 74 / 20 20 20 0 Harrison AR 90 69 91 72 / 60 20 20 0 Hot Springs AR 95 75 97 76 / 30 30 30 0 Little Rock AR 94 75 94 76 / 40 40 30 0 Monticello AR 94 75 95 76 / 20 30 30 0 Mount Ida AR 94 73 95 73 / 30 30 20 0 Mountain Home AR 92 70 92 73 / 60 20 10 0 Newport AR 92 72 91 73 / 70 30 10 0 Pine Bluff AR 95 75 95 76 / 30 40 30 0 Russellville AR 95 74 96 75 / 50 40 30 0 Searcy AR 94 73 93 73 / 60 40 20 0 Stuttgart AR 93 75 93 76 / 50 40 30 0 && .LZK Watches/Warnings/Advisories... Heat Advisory from noon today to 7 PM CDT this evening FOR Arkansas-Bradley-Calhoun-Clark-Cleveland-Conway-Dallas-Desha- Drew-Faulkner-Garland-Grant-Hot Spring-Jefferson-Johnson-Lincoln- Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry-Pike-Polk-Pope- Prairie-Pulaski-Saline-Scott-Yell. && Aviation...234
Hazardous weather outlook, Aug 21, 3:23 AM CDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 323 AM CDT Sat Aug 21 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-220830- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 323 AM CDT Sat Aug 21 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms will be possible over northern Arkansas Saturday morning and afternoon, some of which may produce locally heavy rainfall and strong wind gusts. Otherwise, the main headline remains the re-emergence of dangerous heat across the central and southern portions of the state Saturday. Heat index values in excess of 105F will contribute to dangerous outdoor conditions, and those with outdoor plans should include contingencies for indoor/AC breaks. .DAYS TWO THROUGH SEVEN...Sunday Through Friday Chances for showers and thunderstorms will continue Sunday mainly in the afternoon. An isolated strong thunderstorm may be possible, with some storms also producing locally heavy rainfall, however widespread severe weather is not expected. Dangerous heat will spread across the area into the early part of the new work week. This will result in heat index values over 105 degrees. .Spotter Information Statement... Spotter activation is not anticipated. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/234/51
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 3:11 AM CDT | Heat Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 17 more | 16 hr |
| Aug 21, 2:55 PM CDT | Heat Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 19 more | 29 hr |
| Aug 21, 5:48 PM CDT | Special Weather Statement | LZK | Saline | 27 min |
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.